# SDR CA110304002

- Difficulty date: February 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Failed
- Location: Landing Gear
- Part time: 5,039 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING,  THE NOSE WHEEL STEERING WOULD NOT WORK.  THE ACFT WAS TAXIED TO THE BAY USING ASYMMETRIC BRAKE AND POWER.  LANDING GEAR SELECTOR VALVE REPLACED.   LANDING GEAR SELECTOR VALVE FUNCTIONAL AND LEAK CHECKS CARRIED OUT, IAW AMM 32-31-06 & 29-71-00.  NOSE WHEEL STEERING CHECKED, AND LANDING GEAR SELECTOR VALVE REPLACED.  NOSE WHEEL STEERING WILL NOT WORK WITH THE LDG SELECTOR IN FAIL MODE NO HYDRAULIC PRESSURE DIRECTED TO THE UNIT.  SELECTOR ASSUMED FAILED AT LAST GEAR EXTENSION/LANDING.
